# SDR ASAA2016020115290

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION AROUND EDGE.  ACFT GROUNDED.  REMOVED CORROSION PANEL 120DF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. FABRICATED NEW FLOOR PANEL 120F IAW 453A2610, REV B APPLIED ALODINE AND PRIMER TO PANEL 120DF IAW SRM 51-20-01.
